# SDR 2001UALA01668

- Difficulty date: August 12, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,882 hours, 22,377 cycles
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part serial: 767
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO UNABLE TURN OFF LEFT BLEED SYSTEM. THE NR 1 ENGINE BLEED AIR REGULATOR FAILED OPEN.  REPLACED NR 1 ENGINE BLEED AIR REGULATOR.
